# SDR GUUA94353011910A

- Difficulty date: January 19, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 29,922 hours, 35,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED AIRSTAIR DOOR FUSELAGE FRAME ANGLE CRACKED AT FS 150.60 AT GAS STRUT LOWER ATTACH POINT.  REMOVED DAMAGED SECTION OF ANGLE AND INSTALLED FRAME ANGLE REPAIR.
